Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Can diabetics consume milk powder?

Hi! Can diabetes consume milk powder which consists of the following ingredients: Ingredients: Dextrose, milk solids, colostrum powder, guar gum, xanthan gum , tricalcium phosphate , ferrous fumarate, magnesium oxide , Vitamin A, Vitamin B1, Vitamin B2, Nicotinamide, Calcium D-Pantothenate, Vitamin B6, Vitamin B12, Folic Acid, Biotin, Vitamin C, Vitamin D, Vitamin E, vanilla flavour, Alpha LipidTM and Lactobacillus acidophilus.
Asked On : Mon, 17 Dec 2012
Answers:  1 Views:  274
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Cosmetic & Plastic Surgeon 's  Response
All of the ingredients is okay except for dextrose! Therefore, this product can be taken by a diabetic in a small measured quantity only depending on the level of sugar control. In uncontrolled diabetics, this food product should not be taken because intake can lead to sudden rises in blood sugar because of the dextrose content of the same.
Answered: Mon, 17 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor